# SDR UIEA2015090100464

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 67,432 hours, 10,800 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Activation
- Location: Gpws
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED FALSE GPWS WARNING AT APPROX 300 FEET.  THREE ALERTS FOR, TOO LOW TERRAIN, WHILE ON GLIDESLOPE FOR RUNWAY 17L.  PERFORMED GPWS GND TEST IAW CMC & PASSED IAW 34-46-00.
